Changing meds.

You know, many people tell me that I take an awful lot of meds for being only 33 (up to 28 on some days).  You know, because I don’t look sick.

Fibromyalgia has been kicking my butt for the last 4 months or so.  To the point in which the pain is beginning to affect my already fragile mental health.  There’s a lot of limitations to my life with my chronic illnesses.  Any help is good, and any more limitations, well, they’re bad!

So I visited my rheumatologist last month.  She ran a whole bunch of blood tests on me, and everything came back normal.  Apparently, it’s not lupus, it’s not Sjogren’s, it’s not RA. So we are back at square one. I have a bad case of fibromyalgia, and I need to learn to cope with the pain. (really?) So I went to my psychiatrist, who is usually very nice and helpful, and I told her of my pain, the intense lack of energy, etc. And together with my rheumatologist, we decided to change my antidepressant from an SSRI to an SNRI. From sertraline to venlafaxine.

Venlafaxine is supposed to help with my depression and anxiety, as well as the pain and the lack of energy. So, very worth the try, right? Yes. Absolutely!

And so the cross-tapering started last night. I haven’t noticed any differences yet, but I will attempt to describe what happens during this ordeal.

So far, it seems like my dreams have been disturbed. My dreams bullied me last night, telling me I am not as pretty or smart as I think I am. The dream bullied me in such a way that I woke up crying and disturbed. Is it related to the meds? Hopefully not long term, because I was shaken.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s